# SDR SIMA200619503

- Difficulty date: July 12, 2006
- Submitted: July 26, 2006
- Operation: Air carrier
- Aircraft: N817AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145554
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pressure Switch
- Part number: 368192105
- Condition: Failed
- Location: Hyd Pump
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LAX - FLT 3198 - ABORTED TAKEOFF E1 HYD PUMP FAIL AND HYD NR 1 SYSTEM FAIL.  (M)
